# SDR AALA20100816DFW04

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- Aircraft time: 44,015 hours, 21,348 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT HI LIGHT ILLUMINATED ON CLIMBOUT.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT AIR CONTROL MACHINE OUTFLOW MANIFOLD CLAMP LOOSE. TIGHTENED CLAMP NO DISCREPANCIES NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
